# SDR AU970605

- Difficulty date: June 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Ayres S2RT34NORMAL
- Engine: Pwa PT6A34AG
- Propeller: Hartzl HCB3TN3
- System (JASC): 5711 · Wing Spar
- Part: Web
- Part number: 20273T002
- Condition: Cracked
- Location: Wing Spar Struct
- Component: Ayres
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH WING INBOARD SPAR LOWER WEB ANGLE CRACKED THROUGH RIVET HOLE - CRACK LENGTH 91.44MM (3.6IN) - ANOTHER CRACK FOUND ON UPPER WEB ANGLE - CRACK LENGTH 22.85MM (0.9IN) - FOUND DURING REMOVAL OF SPAR CAPS FOR INSPECTION IAW SB-AG-39
